# SDR AU961187

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 10140451
- Condition: Delaminated
- Location: Centre Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SKIN DELAMINATED - FOUND DURING INSPECTION IAW  AD/BEECH200/43 AMDT5 (BEECH SB 2040 REV 3)
